# SDR GTIA201402221183

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 26,123 hours, 12,453 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE LEAKING PRESSURE CH O.  R & R R2 DOOR DAMPER AND EMERGENCY. OPS  IAW 52-11-14 PB401.  ADJUSTED PERCUSSION BELLCRANK FINGER IAW 5241-14-820-002 SER CYL TO 1850 PSI.
